| Model Number |
4543 |
| Medical Device Problem Codes |
High impedance (1291); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited high out of range pacing impedance measurements.It was later discovered this lv lead was fractured.The cause and location of the fracture on the lead are unknown.Subsequently, this lv lead was surgically abandoned and successfully replaced.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.